Alert archive / Minnesota / Winter Weather Advisories in 2015

Winter Weather Advisory 13, NWS Twin Cities, MN

April 5, 2015Barron County, Polk County, Rusk County, Wisconsin; 5 counties in Minnesota

NWS Twin Cities, MN issued this winter weather advisory at Apr 5, 2015, 2:29 PM CDT for Barron County, Polk County, Rusk County, Wisconsin; 5 counties in Minnesota. It took effect at Apr 6, 2015, 1:00 AM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2015, 2:29 PM CDT (19:29 UTC)
In effect from
Apr 6, 2015, 1:00 AM CDT
Expired
Apr 6, 2015, 3:39 AM CDT
In force
3 hr
Issued by
NWS Twin Cities, MN

Counties Chisago County, MN, Isanti County, MN, Kanabec County, MN, Mille Lacs County, MN, Morrison County, MN, Barron County, WI, Polk County, WI, Rusk County, WI

The radar

The Minneapolis radar (KMPX), 107 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1612 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

023 
WWUS43 KMPX 051929
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
229 PM CDT SUN APR 5 2015

...WINTRY PRECIPITATION DEVELOPING TONIGHT...

.A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR PARTS OF CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN FOR LATE TONIGHT THROUGH
MONDAY MORNING. THE ADVISORY STRETCHES ALONG AND NORTH OF A LINE
FROM LITTLE FALLS THROUGH CAMBRIDGE TO LADYSMITH. SNOW MIXED WITH
SLEET AND LIGHT FREEZING RAIN WILL DEVELOP LATE TONIGHT AND
PERSIST THROUGH EARLY MONDAY MORNING. SNOW ACCUMULATIONS UP TO 3
INCHES ARE LIKELY...WITH LIGHT ICE ACCUMULATION POSSIBLE.

MNZ043>045-052-053-WIZ014>016-060330-
/O.NEW.KMPX.WW.Y.0013.150406T0400Z-150406T1500Z/
MORRISON-MILLE LACS-KANABEC-ISANTI-CHISAGO-POLK-BARRON-RUSK-
INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA...
CAMBRIDGE...CENTER CITY...OSCEOLA...RICE LAKE...LADYSMITH
229 PM CDT SUN APR 5 2015

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
10 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WINTER WEATHER ADVISORY FOR MIXED PRECIPITATION...WHICH IS IN
EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT MONDAY.

* TIMING...EXPECT A WINTRY MIX TO DEVELOP LATE THIS EVENING AND
  CONTINUE THROUGH THE EARLY MORNING ON MONDAY.

* SNOW ACCUMULATION...UP TO 3 INCHES.

* ICE ACCUMULATION...LITTLE TO NONE.

* MAIN IMPACT...ROADS WILL BECOME SLIPPERY DURING THE OVERNIGHT
  HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

ADL
2 follow-up statements
404 
WWUS43 KMPX 060153
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
853 PM CDT SUN APR 5 2015

...WINTRY PRECIPITATION DEVELOPING TONIGHT...

.A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR PARTS OF CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN FOR LATE TONIGHT THROUGH
MONDAY MORNING. THE ADVISORY STRETCHES ALONG AND NORTH OF A LINE
FROM LITTLE FALLS THROUGH CAMBRIDGE TO LADYSMITH. SNOW MIXED WITH
SLEET AND LIGHT FREEZING RAIN WILL DEVELOP LATE TONIGHT AND
PERSIST THROUGH EARLY MONDAY MORNING. SNOW ACCUMULATIONS UP TO
3 INCHES ARE LIKELY...WITH LIGHT ICE ACCUMULATION POSSIBLE.

MNZ043>045-052-053-WIZ014>016-061000-
/O.EXT.KMPX.WW.Y.0013.150406T0600Z-150406T1500Z/
MORRISON-MILLE LACS-KANABEC-ISANTI-CHISAGO-POLK-BARRON-RUSK-
INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA...
CAMBRIDGE...CENTER CITY...OSCEOLA...RICE LAKE...LADYSMITH
853 PM CDT SUN APR 5 2015

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 1 AM TO 10 AM CDT
MONDAY...

* TIMING...EXPECT A WINTRY MIX TO DEVELOP TONIGHT AND CONTINUE
  THROUGH EARLY MONDAY MORNING.

* SNOW ACCUMULATION...UP TO 3 INCHES.

* ICE ACCUMULATION...LITTLE TO NONE.

* MAIN IMPACT...ROADS COULD BECOME SLIPPERY DURING THE OVERNIGHT
  HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
669 
WWUS43 KMPX 060839
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
339 AM CDT MON APR 6 2015

...BAND OF SNOW HAS REMAINED NORTH THIS MORNING... 
...RAIN WILL CHANGE TO FREEZING RAIN TONIGHT ACROSS PORTIONS OF
CENTRAL MINNESOTA...

.THE BAND MODERATE SNOW HAS REMAINED JUST NORTH OF THE AREA THIS
MORNING AND HAS SET UP FROM BRAINERD MINNESOTA TO SIREN AND
PHILLIPS WISCONSIN. THEREFORE...THE WINTER WEATHER ADVISORY HAS
BEEN CANCELLED. SOME ADDITIONAL LIGHT SNOW MAY DEVELOP ACROSS
CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN AFTER DAYBREAK...BUT
ACCUMULATIONS ARE EXPECTED TO REMAIN MINOR.

RAIN WILL DEVELOP ACROSS THE REGION THIS AFTERNOON AND EVENING.
AS TEMPERATURES FALL BELOW FREEZING OVERNIGHT...THE RAIN WILL TURN
TO FREEZING RAIN AND MAY PRODUCE SOME LIGHT ICING. AROUND A TENTH
OF AN INCH IS EXPECTED...PRIMARILY ON ELEVATED SURFACES...
INCLUDING BRIDGES AND OVERPASSES. A FREEZING RAIN ADVISORY IS IN
EFFECT FOR A PORTION OF CENTRAL MINNESOTA...INCLUDING THE
ALEXANDRIA...ST CLOUD...LITTLE FALLS...MORA...AND CAMBRIDGE AREAS.

MNZ043>045-052-061800-
/O.CAN.KMPX.WW.Y.0013.000000T0000Z-150406T1500Z/
/O.NEW.KMPX.ZR.Y.0005.150407T0500Z-150407T1200Z/
MORRISON-MILLE LACS-KANABEC-ISANTI-
INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA...
CAMBRIDGE
339 AM CDT MON APR 6 2015

...FREEZING RAIN ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT TUESDAY...
...WINTER WEATHER ADVISORY FOR THIS MORNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT
TONIGHT TO 7 AM CDT TUESDAY. THE WINTER WEATHER ADVISORY FOR THIS
MORNING HAS BEEN CANCELLED.

* TIMING...RAIN WILL DEVELOP THIS EVENING WHICH WILL TURN TO
  FREEZING RAIN LATE THIS EVENING AND OVERNIGHT AS TEMPERATURES
  FALL INTO THE UPPER 20S AND LOWER 30S.

* ICE ACCUMULATIONS...AROUND ONE TENTH OF AN INCH.

* IMPACTS...A GLAZE OF ICE MAY ACCUMULATE ON ROADWAYS LATE
  TONIGHT. THE BEST POTENTIAL FOR ICING WILL BE ON ELEVATED
  SURFACES...INCLUDING BRIDGES AND OVERPASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

&&

$$

MNZ053-WIZ014>016-060945-
/O.CAN.KMPX.WW.Y.0013.000000T0000Z-150406T1500Z/
CHISAGO-POLK-BARRON-RUSK-
INCLUDING THE CITIES OF...CENTER CITY...OSCEOLA...RICE LAKE...
LADYSMITH
339 AM CDT MON APR 6 2015

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS
CANCELLED THE WINTER WEATHER ADVISORY. 

THE BAND OF SNOW HAS REMAINED JUST NORTH OF THE AREA...THEREFORE
THE ADVISORY IS CANCELLED.

$$

MNZ041-042-048>051-061800-
/O.NEW.KMPX.ZR.Y.0005.150407T0500Z-150407T1200Z/
DOUGLAS-TODD-POPE-STEARNS-BENTON-SHERBURNE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...GLENWOOD...
ST. CLOUD...FOLEY...ELK RIVER
339 AM CDT MON APR 6 2015

...FREEZING RAIN ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT
TONIGHT TO 7 AM CDT TUESDAY. 

* TIMING...RAIN WILL DEVELOP THIS EVENING WHICH WILL TURN TO
  FREEZING RAIN LATE THIS EVENING AND OVERNIGHT AS TEMPERATURES
  FALL INTO THE UPPER 20S AND LOWER 30S.

* ICE ACCUMULATIONS...AROUND ONE TENTH OF AN INCH.

* IMPACTS...A GLAZE OF ICE MAY ACCUMULATE ON ROADWAYS LATE
  TONIGHT. THE BEST POTENTIAL FOR ICING WILL BE ON ELEVATED
  SURFACES...INCLUDING BRIDGES AND OVERPASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

&&

$$

BORGHOFF

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this winter weather advisory went out at Apr 5, 12:38 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Apr 5, 12:38 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1238 PM CDT SUN APR 5 2015

.UPDATED FOR 18Z AVIATION DISCUSSION BELOW...

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 330 CDT SUN APR 5 2015

THE BAND OF RAIN THAT HAD FORMED OVERNIGHT ACROSS SOUTHERN MINNESOTA
HAS SINCE PUSHED EAST INTO WISCONSIN. DRY WEATHER IS EXPECTED
THROUGH MUCH OF TODAY WITH ONLY A SLIGHT CHANCE THE NEXT ROUND COULD
BE FORMING BY THE END OF THE DAY ACROSS WI. A FRONT ALONG THE I-90
CORRIDOR WILL NOT MOVE MUCH TODAY. CLEAR SKIES AND A GUSTY SOUTHERLY
FLOW ACROSS IOWA WILL BRING TEMPERATURES INTO THE 60S AND 70S
THERE...WHILE EAST NORTHEAST FLOW AND MID LEVEL CLOUDS ACROSS MN/WI
WILL KEEP TEMPS IN THE 40S AND 50S HERE. MODELS HAVE BEEN PRETTY
CONSISTENT FOR SEVERAL DAYS NOW THAT WE MAY SEE A FEW 60 DEGREE
READINGS ACROSS FAR SOUTHERN MINNESOTA WHERE THAT QUASI-STATIONARY
FRONT WILL MEANDER.

MODELS DID NOT HANDLE THE MID LEVEL FRONTOGENETICALLY-DRIVEN EVENT
OVERNIGHT PARTICULARLY WELL...AND AS MENTIONED ABOVE THERE IS
ANOTHER ONE EXPECTED TONIGHT. THE NAM...ONE OF THE WORST IN HANDLING
LAST NIGHT/S EVENT...IS RATHER AGGRESSIVE AGAIN WITH A BAND OF
PRECIPITATION ACROSS CENTRAL MN/NORTHERN WI TONIGHT. CANADIAN IS THE
ONLY MODEL CORROBORATING THAT SOLUTION...WITH THE GFS FURTHER
EAST...ALONG WITH THE ARW/NMM. ECMWF IS THE FURTHEST SOUTH AND
WEST...BUT HAS BEEN CONSISTENT FOR A FEW RUNS. FAVORED THE
GFS/ARW/NMM FOR TONIGHT AND KEPT POPS HIGHEST TOWARD CENTRAL AND
NORTHERN WISCONSIN WHERE NEARLY ALL SOLUTIONS SHOW SOME DEVELOPMENT.
DID GIVE A NOD TO THE ECMWF LATE TONIGHT WITH SOME LIGHT RAIN
DEVELOPMENT POSSIBLE ACROSS MN...SOMETHING THE WRF-ARW ALSO GIVES
CREDIT TO. CONFIDENCE IS PRETTY LOW FOR AMOUNTS...BUT IMPACTS SHOULD
BE LOW AS MOST OF THE PRECIPITATION WILL LIKELY BE IN THE FORM OF
RAIN OR A MIX. THE ONLY AREAS THAT MAY SEE ACCUMULATING SNOW DUE TO
A FULLY SUBFREEZING COLUMN WILL BE FROM LITTLE FALLS TO MORA AND
LADYSMITH.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 330 AM CDT SUN APR 5 2015

LONG TERM CONCERNS REMAIN TIMING OF EJECTION OF SIGNIFICANT
WESTERN CONUS TROUGH AND CYCLOGENESIS OVER THE CENTRAL PLAINS
TOWARD MIDWEEK WITH SYSTEM TRACKING EAST/NORTHEAST AND AFFECTING
THE AREA THROUGH THE END OF THE WEEK.

INITIAL CONCERN IS PRECIPITATION CONTINUATION AND REDEVELOPMENT
ACROSS THE FA MONDAY. MODELS STILL SUGGEST STRONG F-GEN OVER THE
THE CENTRAL AND NORTHERN AREAS DURING THE DAY. THIS IS BEING
CHANNELED ALONG THE RIGHT ENTRANCE REGION OF THE 115 KT 250 HPA
JET EXITING THE NORTHERN CONUS. THE STRONGEST FORCING DEVELOPS
MONDAY AFTERNOON INTO MONDAY NIGHT ACROSS THE AREA. WILL CONTINUE
THE LIKELY POP MONDAY AFTERNOON INTO MONDAY NIGHT. LESS DYNAMICS
RETURN FOR TUESDAY INTO WEDNESDAY AS THE WESTERN CONUS TROUGH
MOVES ASHORE AND OVER THE ROCKIES. THE MAIN FRONTAL ZONE REMAINS
TO THE SOUTH ACROSS IOWA. THERMAL STRUCTURE INDICATES A POSSIBLE
RAIN/SLEET/SNOW MIX EARLY MORNING ACROSS THE NORTHERN CWA. THIS
CONTINUES THROUGH TUESDAY AS WELL. WE COULD SEE SOME ACCUMULATING
SNOW IN THIS QUADRANT OF THE FA...MAINLY DURING THE NIGHTTIME
HOURS.

CYCLOGENESIS OCCURS WEDNESDAY AND THE SURFACE LOW DEEPENS OVER
THE COLORADO REGION AND LIFTS NORTH INTO IOWA BY THURSDAY. POPS
WILL INCREASE ONCE AGAIN THROUGH THE END OF THE WEEK AS THE UPPER
SYSTEM LIFTS NORTHEAST OVER THE WESTERN GREAT LAKES REGION INTO
FRIDAY NIGHT. THE LATEST CIPS ANALOG PAGE SHOWS THE POTENTIAL FOR
A SIGNIFICANT SEVERE WEATHER OUTBREAK ACROSS THE CENTRAL PLAINS
AS THE SYSTEM MOVES THROUGH. SOME THREAT OF THUNDER INTO SOUTHERN
MINNESOTA AS WELL...WITH THE BEST POTENTIAL COMING LATER WEDNESDAY
NIGHT INTO THURSDAY AS THE SYSTEM OCCLUDES CLOSE TO THE AREA. THE
ECMWF IS A BIT SLOWER WITH OVERALL DEVELOPMENT OF THE LOW. BECAUSE
OF THE UNCERTAINTY WE WILL LEAVE THE THUNDER OUT OF THE FORECAST
FOR NOW. OVERALL A MOSTLY CLOUDY...COOL AND POTENTIALLY WET PERIOD
THROUGH THE WORK WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1214 PM CDT SUN APR 5 2015

VFR CIGS ARE EXPECTED ACROSS THE AREA THROUGH THE DAYLIGHT
HOURS...BEFORE WHAT LOOKS LIKE AN EXTENDED PERIOD OF AT LEAST MVFR
CIGS OVER THE NEXT FEW DAYS. A DEVELOPING SYSTEM ON THE LEE SIDE
OF THE ROCKIES HAS BEGUN SENDING A SURGE OF WARM AND MOIST AIR OUR
DIRECTION. THETA-E ADVECTION WILL INCREASE TONIGHT AND A BAND OF
STRONG FRONTOGENESIS LOOKS TO SET UP FROM CENTRAL MN TOWARD
NORTHWESTERN WI. MUCH OF SOUTHERN MN WILL REMAIN DRY...WITH THE
BEST FORCING REMAINING NORTH. STC AND AXN WILL BE MOST SUSCEPTIBLE
TO A WINTRY MIX WHEREAS THE OTHER TAF SITES SHOULD SEE MAINLY
LIQUID IF ANY PRECIP FALLS THERE. STRATUS DEVELOPMENT OVERNIGHT IS
EXPECTED...JUST TIMING IN WHEN EXACTLY THAT HAPPENS IS THE PRIMARY
CHALLENGE. ONCE IT DOES THOUGH...THE CLOUDS WILL NOT GO ANYWHERE
THROUGH THE PERIOD. ADDITIONAL PRECIP IS POSSIBLE AGAIN MONDAY AND
MONDAY NIGHT.

KMSP...MAIN FOCUS IS DEALING WITH TIMING OF STRATUS DEVELOPMENT
WHICH STILL LOOKS LIKE THE 07-09Z TIMEFRAME. CHANCE OF RAIN FOR
TOMORROW AFTERNOON...BUT NOT CONFIDENT IN PLACEMENT AND TIMING
RIGHT NOW SO WENT WITH VCSH TO INDICATE THE POSSIBILITY.

/OUTLOOK FOR KMSP/
TUE...MVFR POSSIBLY IFR WITH CHC RA. WINDS ENE 10-15 KTS.
WED...MVFR POSSIBLY IFR. CHC RA LATE. WINDS E 10-15 KTS.
THU...MVFR POSSIBLY IFR WITH CHC RA. WINDS NE 10-15 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...BORGHOFF
LONG TERM...DWE
AVIATION...SPD
Hazardous weather outlook, Apr 5, 11:10 AM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1110 AM CDT SUN APR 5 2015

MNZ041>045-047>053-WIZ014>016-061615-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-POLK-BARRON-RUSK-
1110 AM CDT SUN APR 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN IS LIKELY ACROSS
CENTRAL MINNESOTA AND ADJOINING AREAS OF WEST CENTRAL WISCONSIN
TONIGHT. SNOWFALL ACCUMULATION OF 1 TO 3 INCHES IS FORECAST WITH
THE HIGH END AMOUNTS MOST LIKELY FROM CAMBRIDGE ON EAST TO
LADYSMITH. A LIGHT ICE ACCUMULATION IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE WINTRY MIX WILL LINGER MONDAY MORNING WITH ADDITIONAL SNOW
ACCUMULATION POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ054>070-073>078-082>085-091>093-WIZ023>028-061615-
LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-
ANOKA-RAMSEY-WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-
CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1110 AM CDT SUN APR 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

RAH

Nearby

Winter Weather Advisories in Minnesota, 2015Winter Weather Advisories in Wisconsin, 2015Every winter weather advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.